# SDR SIMA20130616005

- Difficulty date: June 16, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,369 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND TWO BATTERIES HAD NO CHARGE.  ACFT REMOVED FROM SERVICE.  R & R THE BATTERIES. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
